# SDR CALA2014071191433

- Difficulty date: July 5, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 57,431 hours, 14,564 cycles
- Engine: Pwa PW4056
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON AS SEEN THROUGH ACCESS PANEL 432BL, WIRE BUNDLE CUT OUT CRACKED.  STOP DRILLED CRACK ENDS & FABRICATED THE -12 DOUBLER & -13, -14 & -15 FILLERS & INSTALLED IAW SRM 54-53-02 REPAIR 2.  IAW SRM THIS IS A CAT A & SUPPLEMENTAL INSPECTIONS ARE COVERED IN THE MPD & SUFFICIENT TO MAINTAIN THE DAMAGE TOLERANCE CRITERIA.
